Alert archive / Minnesota / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 41, NWS Grand Forks, ND

June 8, 20195 counties in Minnesota

NWS Grand Forks, ND issued this severe thunderstorm warning at Jun 8, 2019, 3:13 PM CDT for 5 counties in Minnesota. It was in force for 62 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 8, 2019, 3:13 PM CDT (20:13 UTC)
Expired
Jun 8, 2019, 4:15 PM CDT
In force
62 min
Issued by
NWS Grand Forks, ND
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Becker County, MN, Clay County, MN, Mahnomen County, MN, Norman County, MN, Polk County, MN

The radar

The Fargo/Grand Forks radar (KMVX), 99 km from the middle of the area, began a volume at 20:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 8, 3:15 PM CDTTSTM WND DMG8 S Felton, MNTREE UPROOTED.
Jun 8, 3:15 PM CDTTSTM WND DMG9 S Felton, MNTREE UPROOTED.
Jun 8, 3:20 PM CDTTSTM WND DMG9 S Felton, MNTREE UPROOTED.
Jun 8, 3:40 PM CDTTSTM WND DMG2 S Mahnomen, MNA GUSTNADO DEVELOPED ON TWO CONVERGENT THUNDERSTORM OUTFLOW BOUNDARIES AND SLOWLY MOVED ACROSS A FIELD. A PERSISTENT ROTATING DUST PLUME WAS EVIDENT ON VIDEO.
Jun 8, 3:40 PM CDTTSTM WND DMG2 S Mahnomen, MNA GUSTNADO DEVELOPED ON TWO CONVERGENT THUNDERSTORM OUTFLOW BOUNDARIES AND SLOWLY MOVED ACROSS A FIELD. A PERSISTENT ROTATING DUST PLUME WAS EVIDENT ON VIDEO POSTED VIA SOCIAL MEDIA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 8, 1:24 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Aberdeen, SD (KABR), launched 12:00Z, 8.2 hours before the alert went out and 282 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Aberdeen, SD at 12:00Z on 2019-06-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 149 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Aberdeen, SD at 12:00Z on 2019-06-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 238 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
149 J/kg
Mixed-layer CIN
-327 J/kg
Mixed-layer LCL
1691 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
238 m²/s²
0-3 km storm-relative helicity
235 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

009 
WUUS53 KFGF 082013
SVRFGF
MNC005-027-087-107-119-082115-
/O.NEW.KFGF.SV.W.0041.190608T2013Z-190608T2115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Eastern ND/Grand Forks ND
313 PM CDT Sat Jun 8 2019

The National Weather Service in Grand Forks has issued a

* Severe Thunderstorm Warning for...
  Clay County in northwestern Minnesota...
  Norman County in northwestern Minnesota...
  South central Polk County in northwestern Minnesota...
  Western Mahnomen County in northwestern Minnesota...
  Western Becker County in northwestern Minnesota...

* Until 415 PM CDT.

* At 312 PM CDT, severe thunderstorms were located along a line
  extending from Lockhart to near Felton to near Baker, moving
  north northeast at 30 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Barnesville, Hawley, Ada, Glyndon, Mahnomen, Fertile and Twin
  Valley.

This includes Interstate 94 in Minnesota between mile markers 8 and
27.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Prepare immediately for damaging winds. People outside should move 
immediately to shelter inside a strong building. Stay away from 
windows.

&&

LAT...LON 4700 9659 4744 9662 4766 9599 4728 9585
      4672 9615 4672 9617 4667 9617 4663 9619
      4663 9665
TIME...MOT...LOC 2012Z 240DEG 27KT 4746 9654 4705 9649 4664 9657 

HAIL...1.00IN
WIND...60MPH
 
$$

CJ
1 follow-up statement
481 
WWUS53 KFGF 082037
SVSFGF

Severe Weather Statement
National Weather Service Eastern ND/Grand Forks ND
337 PM CDT Sat Jun 8 2019

MNC005-027-087-107-119-082115-
/O.CON.KFGF.SV.W.0041.000000T0000Z-190608T2115Z/
Clay MN-Norman MN-Polk MN-Mahnomen MN-Becker MN-
337 PM CDT Sat Jun 8 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT
FOR EASTERN CLAY...EASTERN NORMAN...SOUTH CENTRAL POLK...WESTERN
MAHNOMEN AND WESTERN BECKER COUNTIES...

At 336 PM CDT, severe thunderstorms were located along a line
extending from Fertile to near Syre to near Barnesville, moving
northeast at 30 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Barnesville, Hawley, Ada, Mahnomen, Fertile, Twin Valley and Lake
Park.

This includes Interstate 94 in Minnesota between mile markers 15 and
27.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.

&&

LAT...LON 4716 9652 4747 9652 4766 9599 4728 9585
      4672 9615 4672 9617 4667 9617 4663 9619
      4663 9653
TIME...MOT...LOC 2036Z 240DEG 27KT 4754 9633 4713 9628 4672 9636 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

CJ

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Forks, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 2:40 PM CDT, 33 minutes earlier.

Area forecast discussion, Jun 8, 2:40 PM CDT, 33 minutes before
Area Forecast Discussion
National Weather Service Grand Forks ND
240 PM CDT Sat Jun 8 2019

.SHORT TERM...(This evening through Sunday)
Issued at 228 PM CDT Sat Jun 8 2019

Thunderstorms firing ahead of and along a cold front moving
across eastern North Dakota and northwest Minnesota this
afternoon. MU CAPE of 2000 to 3000 J/kg combined with shear of 20
to 45 knots will support severe storms this afternoon and evening.
So far this afternoon the main threats have been heavy rain and
high winds of up to 75 mph. There is also potential for some small
to medium sized hail this afternoon and evening. Some more
discrete multicellular storms remain possible this afternoon, but
the overall trend is moving towards more of a linear convective
mode. Storms expected to continue firing along the cold front as
it moves farther into Minnesota tonight. Thunderstorms will
continue into the overnight, but severe threat should lessen to
diminish around sunset.

Thunderstorms will continue overnight into Sunday morning, mainly
across Minnesota. Some of these storms may still be strong, but
severe will be less likely. After the cold front and thunderstorms
pass Sunday will be quieter and cooler day with high temperatures
in the upper 60s to around 70.

.LONG TERM...(Sunday night through Saturday)
Issued at 228 PM CDT Sat Jun 8 2019

Monday through Wednesday...Northwesterly flow behind this weekend's
system and high pressure will start out the work week cooler than
average and dry. A clipper system moving down into SD late Monday
night and into Tuesday will bring the return of some thunderstorm
chances. At this point shear does not look too impressive for severe
potential but a lot could change in the next few days. A cold front
moving through and high pressure building in for Wednesday will
bring a drying trend, but highs look to stay below 70 with a pretty
cold air mass moving into the region.

Thursday through Saturday...12Z operational GFS run has an upper low
dropping out of Canada, bringing some more precip and unseasonably
cool temps. The ECMWF is warmer with more of an open wave, and the R-
climate percentiles does not show anything indicating that much of a
cold trend. With not a lot of certainty will continue with the
blended solution, with some chance POPs towards the end of the week
and temps near or slightly above seasonal averages.

&&

.AVIATION...(For the 18Z TAFS through 18Z Sunday afternoon)
Issued at 1249 PM CDT Sat Jun 8 2019

Scattered showers with isolated thunderstorms early this evening
with thunderstorms becoming more widespread later this afternoon
into this evening. These showers and thunderstorms are firing
along a cold front moving across eastern North Dakota and
northwest Minnesota. This front will lead to a shift in winds from
the south to the northwest. Gusty winds around 20 to 25 knots this
evening possible with isolated higher gusts possible in
thunderstorms. Ceilings and visibility will remain VFR with some
occasional reductions to MVFR or even IFR in thunderstorms today.

&&

.FGF WATCHES/WARNINGS/ADVISORIES...
ND...None.
MN...None.
&&

SHORT TERM...NC
LONG TERM...JR
AVIATION...NC
Hazardous weather outlook, Jun 8, 3:13 AM CDT, 12 hours before
Hazardous Weather Outlook
National Weather Service Grand Forks ND
313 AM CDT Sat Jun 8 2019

NDZ006-007-014-015-024-090815-
Towner-Cavalier-Benson-Ramsey-Eddy-
313 AM CDT Sat Jun 8 2019

This hazardous weather outlook is for portions of eastern North
Dakota.

.DAY ONE...Today and Tonight

Isolated thunderstorms this afternoon could become strong,
especially east of the Devils Lake Basin. Damaging wind gusts and
hail up to one inch in diameter will be the primary threats.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Another round of thunderstorms is possible Tuesday into Wednesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation not likely.

MNZ001>009-013>017-022>024-027>032-040-NDZ008-016-026>030-038-039-
049-052>054-090815-
West Polk-Norman-Clay-Kittson-Roseau-Lake Of The Woods-
West Marshall-East Marshall-North Beltrami-Pennington-Red Lake-
East Polk-North Clearwater-South Beltrami-Mahnomen-
South Clearwater-Hubbard-West Becker-East Becker-Wilkin-
West Otter Tail-East Otter Tail-Wadena-Grant-Pembina-
Eastern Walsh County-Nelson-Grand Forks-Griggs-Steele-Traill-
Barnes-Cass-Ransom-Sargent-Richland-Western Walsh County-
313 AM CDT Sat Jun 8 2019

This hazardous weather outlook is for portions of eastern North
Dakota, west central and northwest Minnesota.

.DAY ONE...Today and Tonight

Scattered strong to severe thunderstorms are expected this
afternoon with risks to include damaging wind gusts and up to
ping pong ball sized hail. A tornado or two cannot be ruled out.
Peak risk will occur between 2pm and 6pm.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Another round of thunderstorms is possible Tuesday into Wednesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be required.

In the hours before

Special weather statement, Jun 8, 9:28 AM CDT, 5 hours 45 minutes before
Special Weather Statement
National Weather Service Grand Forks ND
928 AM CDT Sat Jun 8 2019

MNZ001>009-013>017-022>024-027>032-040-090000-
West Polk-Norman-Clay-Kittson-Roseau-Lake Of The Woods-
West Marshall-East Marshall-North Beltrami-Pennington-Red Lake-
East Polk-North Clearwater-South Beltrami-Mahnomen-
South Clearwater-Hubbard-West Becker-East Becker-Wilkin-
West Otter Tail-East Otter Tail-Wadena-Grant-
Including the cities of Crookston, East Grand Forks, Ada,
Twin Valley, Halstad, Moorhead, Hallock, Karlstad, Lancaster,
Roseau, Warroad, Greenbush, Baudette, Warren, Stephen, Argyle,
Newfolden, Middle River, Grygla, Red Lake, Redby, Ponemah,
Thief River Falls, Red Lake Falls, Fosston, Fertile, McIntosh,
Erskine, Bagley, Clearbrook, Bemidji, Mahnomen, Naytahwaush,
Waubun, Alida, Ebro, Lake Itasca, Long Lost Lake,
Lower Rice Lake, Roy Lake, Upper Rice Lake, Park Rapids,
Detroit Lakes, Wolf Lake, Breckenridge, Fergus Falls, Perham,
New York Mills, Parkers Prairie, Henning, Battle Lake, Wadena,
Menahga, Elbow Lake, Hoffman, Ashby, Herman, and Barrett
928 AM CDT Sat Jun 8 2019

...WINDY CONDITIONS BRINGING NEAR CRITICAL FIRE CONDITIONS FOR A
TIME TODAY...

An approaching cold front will bring increasing shower and
thunderstorms chances late this afternoon and evening. However,
before that front comes through, northwestern and west central
Minnesota will see another day of hot and windy conditions.
Afternoon temperatures will climb into the upper 80s and relative
humidity values will fall into the 30 to 40 percent range. South
winds will be strong at 20 to 30 mph with gusts up to 35 mph. The
combination of winds and dry conditions will bring a period of
time before storms arrive with near critical fire conditions
where fires could rapidly grow out of control. The near critical
fire weather conditions should ease during the late afternoon and
evening as the rain moves into the area.

jr
Local storm report, Jun 8, 11:57 AM CDT, 3 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1157 AM CDT SAT JUN 8 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0101 AM     TSTM WND GST     6 SW WARREN             48.13N 96.86W
06/08/2019  M60.00 MPH       Polk               MN   MESONET

            NDAWN MEASURED WIND GUST.

0116 AM     TSTM WND GST     1 N PILLSBURY           47.22N 97.80W
06/08/2019  M65.00 MPH       Barnes             ND   MESONET

            NDAWN MEASURED WIND GUST.

0220 AM     TSTM WND GST     1 NNW FINLEY            47.52N 97.85W
06/08/2019  M57.00 MPH       Steele             ND   MESONET

            NDAWN MEASURED WIND GUST.

&&

CJONES
Special weather statement, Jun 8, 12:47 PM CDT, 2 hours 26 minutes before
Special Weather Statement
National Weather Service Eastern ND/Grand Forks ND
1247 PM CDT Sat Jun 8 2019

NDZ039-049-053-081815-
Richland ND-Ransom ND-Cass ND-
1247 PM CDT Sat Jun 8 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN RANSOM...SOUTH
CENTRAL CASS AND NORTHWESTERN RICHLAND COUNTIES UNTIL 115 PM CDT...

At 1247 PM CDT, Doppler radar was tracking a strong thunderstorm near
Leonard, or 31 miles southwest of Fargo, moving north at 40 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Leonard around 1250 PM CDT.
  Chaffee and Embden around 105 PM CDT.
  Durbin around 110 PM CDT.
  Casselton and Wheatland around 115 PM CDT.

Other locations impacted by this storm include Casselton Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Grand Forks.

&&

LAT...LON 4651 9727 4648 9744 4674 9746 4701 9741
      4695 9703
TIME...MOT...LOC 1747Z 194DEG 35KT 4662 9737

CJ
Special weather statement, Jun 8, 1:04 PM CDT, 2 hours 9 minutes before
Special Weather Statement
National Weather Service Eastern ND/Grand Forks ND
104 PM CDT Sat Jun 8 2019

MNZ001-007-008-013-NDZ027-030-081845-
East Marshall MN-Pennington MN-West Polk MN-West Marshall MN-
Traill ND-Grand Forks ND-
104 PM CDT Sat Jun 8 2019

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN MARSHALL...WESTERN
POLK...NORTHWESTERN PENNINGTON...EASTERN GRAND FORKS AND NORTHERN
TRAILL COUNTIES UNTIL 145 PM CDT...

At 104 PM CDT, trained weather spotters reported a strong
thunderstorm near Grand Forks, or near Grand Forks, moving northeast
at 40 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Grand Forks, East Grand Forks, Mayville, Warren, Thompson, Stephen
and Argyle.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4750 9694 4745 9745 4851 9689 4843 9628
      4829 9628
TIME...MOT...LOC 1804Z 205DEG 36KT 4797 9705

CJ
Special weather statement, Jun 8, 2:44 PM CDT, 29 minutes before
Special Weather Statement
National Weather Service Eastern ND/Grand Forks ND
244 PM CDT Sat Jun 8 2019

MNZ003-027-029>031-NDZ053-082045-
West Becker MN-East Otter Tail MN-Clay MN-Wilkin MN-
West Otter Tail MN-Richland ND-
244 PM CDT Sat Jun 8 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN CLAY...WESTERN OTTER
TAIL...WILKIN...SOUTHWESTERN BECKER AND NORTHEASTERN RICHLAND
COUNTIES UNTIL 345 PM CDT...

At 244 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles north of Muskoda to Barnesville to near
Brushvale. Movement was east at 25 mph.

Penny size hail and wind gusts of 50 to 55 mph will be possible with
these storms.

Locations impacted include...
Fergus Falls, Detroit Lakes, Wahpeton, Breckenridge, Barnesville,
Pelican Rapids and Hawley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A Severe Thunderstorm Watch remains in effect until 800 PM CDT for
northwestern and west central Minnesota...and southeastern North
Dakota.

LAT...LON 4626 9685 4695 9663 4704 9572 4665 9571
      4611 9603
TIME...MOT...LOC 1944Z 270DEG 22KT 4696 9640 4666 9642 4636 9660

CJ
Local storm report, Jun 8, 3:11 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
311 PM CDT SAT JUN 8 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0220 AM     TSTM WND DMG     FINLEY                  47.51N 97.84W
06/08/2019                   Steele             ND   EMERGENCY MNGR

            DAMAGE IN THE TOWN OF FINLEY FROM THUNDERSTORMS TO A
            COUPLE OF BARNS AND AN OLD GARAGE.

&&

JR

The office that day

Everything else NWS Grand Forks, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 10:39 PM CDTSpecial Weather StatementFGFKittson66 min
Jun 7, 11:48 PM CDTSpecial Weather StatementFGFKittson57 min
Jun 7, 11:56 PM CDTSpecial Weather StatementFGFKittson64 min
Jun 8, 12:45 AM CDTSpecial Weather StatementFGFKittson60 min
Jun 8, 12:50 AM CDTSpecial Weather StatementFGFMarshall55 min
Jun 8, 12:51 AM CDTSpecial Weather StatementFGFMarshall54 min
Jun 8, 1:04 PM CDTSpecial Weather StatementFGFMarshall41 min
Jun 8, 1:44 PM CDTSevere Thunderstorm WarningFGFMarshall, Pennington, Polk, Red Lake61 min
Jun 8, 2:12 PM CDTSevere Thunderstorm WarningFGFBecker, Clay, Mahnomen, Norman, Polk63 min
Jun 8, 2:26 PM CDTSevere Thunderstorm WarningFGFBeltrami, Clearwater, Marshall, Norman, Pennington, Polk and 2 more64 min
Jun 8, 2:44 PM CDTSpecial Weather StatementFGFBecker, Clay, Wilkin61 min
Jun 8, 3:18 PM CDTSevere Thunderstorm WarningFGFLake of the Woods, Marshall, Roseau57 min
Jun 8, 3:27 PM CDTSevere Thunderstorm WarningFGFMarshall, Pennington, Polk, Red Lake, Roseau37 min
Jun 8, 3:44 PM CDTSpecial Weather StatementFGFWilkin61 min
Jun 8, 3:49 PM CDTSevere Thunderstorm WarningFGFBeltrami, Clearwater, Lake of the Woods, Marshall, Pennington, Polk and 2 more31 min
Jun 8, 4:14 PM CDTSpecial Weather StatementFGFBecker, Clay, Mahnomen, Norman61 min
Jun 8, 4:16 PM CDTSpecial Weather StatementFGFLake of the Woods59 min
Jun 8, 5:07 PM CDTAreal Flood AdvisoryFGFPolk3 hr

Nearby

Severe Thunderstorm Warnings in Minnesota, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.